# SDR ALG2001F00044

- Difficulty date: October 3, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Part serial: RNFS0095
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION OF TAILROTOR HANGER BEARINGS.  CRACKED DISC NR5 AND NR6 TAILROTOR HANGER BEARINGS.  ALLOW THE TAILROTOR DRIVESHAFT TO FLOAT SO DISC PACKS DO NOT FLEX AS MUCH OR AS OFTEN.
